Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
183 Doctors are Online

Pain in left side ribs. Is it Pleurisy? Why did they find nodules on thyroid?

Hi last week I went to the doctors because I had pain on the left side right above my ribs. My doctor said it was pleurisy he put me on naproxin and said it could take two weeks to go away. The following day I felt tight in my chest like I was getting a cold . My doctor told me to come in for a pulse ox and d-dimer . My pulse ox was 99 but my d-dimer came back at a 900. I went in for a CT Scan with dye which came back fine, they found nodules on my thyroid again that came back fine. I had dopplers on my legs which also came back fine. By friday all the tests were done and everything seemed fine. They believe my d-dimer was high due to being on ocella. I since went off ocella but the last day or two I have felt as though my muscles are extrememly sore it feels like i have bruises on my legs and arms but I don t. Prior to the d-dimer I felt perfectly healthy. I have an appetite and have plenty of energy. I am extrememly stressed and worried about myself could my muscle pain be from stress? I also feel as though I have a respiratory cold. Any suggestions?
Asked On : Mon, 1 Oct 2012
Answers:  1 Views:  95
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Rheumatologist 's  Response
Dear Madam,

It could be due to the stress even because logically am not able to look for any relation between the two But do get a Calcium , vitamin D levels and CPK evels done.

Dr. Shruti
Answered: Mon, 31 Mar 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor